RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 352, Number 6  


MATHEMATICS
Reduced right ring ideals, and subdirect products of skew fields
V. A. Andrunakievich, Yu. M. Ryabukhin
727
Reduction of the problem of the mutual discharge of debts to the transportation problem
D. S. Anikonov, G. Sh. Tsitsiashvili
730
The problem of phase transition in a phase field system
G. A. Omel'yanov, E. V. Radkevich, V. G. Danilov
731
On the topological properties of the solution spaces of ordinary differential equations
V. V. Filippov
735
Preservation of the properties of second-order differential equations under discretization
L. Z. Fishman
739

MATHEMATICAL PHYSICS
Evolution of a step for the Benjamin–Bona–Mahony–Burgers equation
P. I. Naumkin
742

CONTROL THEORY
Design of optimal output-closed linear systems
P. V. Nadezhdin
746

PHYSICS
Pulses with minimum energy outside a prescribed frequency band
V. A. Kotel'nikov
749
Cathodic electrons emission on superelectrotransfer presence
N. F. Starostenko, E. P. Starostenko
751
The model for calculation of liquidus line of alloys with stable compound in the solid state
K. Yu. Shunyaev, N. A. Vatolin
754

GEOPHYSICS
A relationship of a vapor nucleation rates surface on a solutions diagram state
M. P. Anisimov
816
Turbulization of tornado-like vortices
B. M. Bubnov
819
On scale-localized fractality
S. S. Ivanov, A. S. Monin
822
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020